# SDR USAA002028

- Difficulty date: November 28, 2000
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 34,594 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL CHORD ANGLE CRACKED .4 INCHES, STATION 178 BULKHEAD WL 184, LBL 5.7 VERTICAL CHORD.  INSTALLED REPAIR ANGLES AND FILLERS PER SRM 53-10-08 FIG 205.  (M)
